advertisement
Question
Posted by: Kitty | 2010-08-02

Eye pain

Hi Doc,

I wear glasses for my short sightedness and recently (2-4 years ago) I started to suffer from eye strain. This could be derived from working on the PC, not sure. 2 years ago, the pain got severe (along with eye twitching) and my optomotrist refered me to an opthomologist - they found nothing. Last night, my left eye started paining terribly again and this morning, the pain has spread to my jaw (same symptoms as 2 years ago). I can only feel the pain in my jaw when i eat.

Last week I had my eyes tested &  it was discovered that I have astigmatism, do you think this is related? Is it a muscle issue? Do I need to have scans? I am not sure of what route to take as the optomologist found nothing.

Please advise.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kitty
It may be a referred pain due to a muscle spasm in the face or it may be a kind of migraine you are getting. It is not related to astigmatism. Ask your GP to check your TM joint on the sore side, and to look for facial muscle spasm or neurological signs that may indicate migraine. He can also maybe let you try a migraine medication to see if this will take the pain away.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-08-03

Hallo Kitty
It may be a referred pain due to a muscle spasm in the face or it may be a kind of migraine you are getting. It is not related to astigmatism. Ask your GP to check your TM joint on the sore side, and to look for facial muscle spasm or neurological signs that may indicate migraine. He can also maybe let you try a migraine medication to see if this will take the pain away.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement